# SDR DALA1150213116

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PANEL RACK) MAIN DECK AFT CABIN FLOOR PANEL 262EF HAS TORN-OUT/MISSING INSERT MAIN DECK AFT CABIN FLOOR PANEL 262EF FABRICATED NEW ON STAM TRAVELER T11/893909 IAW A319 DWG 3D25-40640.
